# SDR AALA202105249007

- Difficulty date: May 20, 2021
- Submitted: May 24, 2021
- Operation: Air carrier
- Aircraft: N660AW
- Make and model: Airbus A320-232
- Aircraft serial: 1234
- Aircraft time: 70,430 hours, 27,850 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING EMERGENCY LIGHT TEST SYSTEM MESSAGE, EMERGENCY POWER SUPPLY UNIT AFT LEFT. INSTALLED EMERGENCY POWER SUPPLY UNIT (AALA202105229007) AND BATTERY AFT LEFT PER AMM 233-51-38.
